Optimal control for obstacle problems involving time-dependent variational inequalities with Liouville–Caputo fractional derivative

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-1847
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Optimal control for obstacle problems involving time-dependent variational inequalities with Liouville–Caputo fractional derivative ; volume:2021 ; number:1 ; day:16 ; month:6 ; year:2021 ; pages:1-18 ; date:12.2021
Advances in difference equations ; 2021, Heft 1 (16.6.2021), 1-18, 12.2021

Creator
Sa Ngiamsunthorn, Parinya
Suechoei, Apassara
Kumam, Poom
Contributor
SpringerLink (Online service)

DOI
10.1186/s13662-021-03453-2
URN
urn:nbn:de:101:1-2021101120140635479738
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:21 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Sa Ngiamsunthorn, Parinya
  • Suechoei, Apassara
  • Kumam, Poom
  • SpringerLink (Online service)

Other Objects (12)